# SDR CALA0001853

- Difficulty date: December 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1006, LBL 6 TO LBL 27. THE CORROSION WAS REMOVED AND A REPAIR STRAP WAS INSTALLED IAW SRM 53-00-51, FIGURE 203.
